This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Corrections to "Fast Self-Routing Permutation Switching on an Asympotically Minimum Cost Network"
September 1994 (vol. 43 no. 9)
pp. 1120

[1] IEEE Trans. Comput., vol. 42, no. 12, pp. 1469-1479, Dec. 1993.

Citation:
C.Y. Jan, A. Yavuz Oruc, "Corrections to "Fast Self-Routing Permutation Switching on an Asympotically Minimum Cost Network"," IEEE Transactions on Computers, vol. 43, no. 9, pp. 1120, Sept. 1994, doi:10.1109/TC.1994.10003
Usage of this product signifies your acceptance of the Terms of Use.